# SDR USAA2011093000012

- Difficulty date: September 12, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CG5048
- Condition: Saturated
- Location: Rt Elevator
- Part time: 32,526 hours, 19,351 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON RIGHT ELEVATOR UPPER SKIN AT BETWEEN STAB STATION 466 TO STAB STATION 527, BETWEEN RIB 11 TO RIB 12, 6 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SKIN IAW A320 SRM 55-21-11 PARA 5D.
